# SDR CA000118017

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 58570
- Condition: Leaking
- Location: Brake
- Part time: 32,875 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT THE PARKING BRAKE WAS LOSING PRESSURE.  MAINTENANCE DETERMINED THE PARK BRAKE VALVE WAS LEAKING INTERNALLY AND REPLACED IT.  THE NR 2 SYSTEM PX CHECK VALVE ON THE PARK BRAKE MANIFOLD WAS ALSO REPLACED.
